By Topic

The recursive reduced-order solution of an open-loop control problem of linear singularly perturbed systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Su, W. ; Dept. of Electr. & Comput. Eng., Rutgers Univ., Piscataway, NJ, USA ; Gajic, Z. ; Shen, X.

A reduced-order method with an arbitrary degree of accuracy is obtained for solving the linear-quadratic optimal open-loop control problem. The original two-point boundary value problem is transformed into the pure-slow and pure-fast reduced-order completely decoupled initial value problems. By doing this, the stiffness of the singularly perturbed two-point boundary value problem is converted into the problem of an ill-defined linear system of algebraic equations

Published in:

Automatic Control, IEEE Transactions on  (Volume:37 ,  Issue: 2 )